MAUDE Adverse Event Report: MIS Implants Technologies Ltd. Long insertion tool, int. hex. connection; accessories, implant, dental, endosseous

MIS Implants Technologies Ltd. Long insertion tool, int. hex. connection; accessories, implant, dental, endosseous
Lot Number W25014720
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that two instruments from the surgical kit, mt-hli10 and mt-hsi10, failed because they were not connecting properly.

Brand Name
Long insertion tool, int. hex. connection
Common Device Name
accessories, implant, dental, endosseous
Manufacturer (Section D)
MIS Implants Technologies Ltd.
p.o. box 7
bar lev industrial park 20156 00
IS  2015600
Manufacturer Contact
dan eagar
221 w. philadelphia st.
suite 60w
york, PA 17401
+1(717)845-7511
MDR Report Key50610714
Report Number3004203816-2026-25271
Device Sequence Number10732442
Product Code NDP
UDI-Device Identifier07290109006765
UDI-Public07290109006765
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Lot NumberW25014720
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown